Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Having itchiness and redness on penis, urinate frequently and rashes on thigh. Suggest medication?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9030 Questions
Question
Hello I have a problem with my penis it itches at night its abit red and sore I have used anti itch creme gone a little better still hurts I have to urine more than usual I always have to wake up at night cause of the itch and to urinate my thigh also has some rashes not sure of do you recommend me with any medication thanks
Posted Sat, 22 Jun 2013 in Men's Health
 
 
Answered by Dr. P. T. Patil 31 minutes later
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have itching over your genitals and rash over your thigh.

This is most likely to be due to Ring worm Infection ( XXXXXXX Itch).

Please take anti fungal medication orally along with topical anti fungal jelly like Meeconazole for local application .

Get the prescription of these medicines from your family Physician.

Wash your inner wares in hot water mixed wit anti septic lotion like Dettol.

I think it will get cured within a week.

Hope I have answered your query.
Please feel free to ask if you have any more questions I shall be happy to help you.
Thanks with Regards.
Dr.Patil..


Above answer was peer-reviewed by
 
Follow-up: Having itchiness and redness on penis, urinate frequently and rashes on thigh. Suggest medication? 27 minutes later
Thanks for your answer which antifungal shall I use for the penis problem and can I send you an image of the rash cause it looks abit weird not to sure
 
 
Answered by Dr. P. T. Patil 8 hours later
Hello
Thanks for follow up.
I have already mentioned Pharmaceutical name (Meconazole) in mu reply earlier.
You can post me the photograph through Health care Magic link.
I will go through and make a comment .
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: Having itchiness and redness on penis, urinate frequently and rashes on thigh. Suggest medication? 1 hour later
Ok thanks but which one for the rash and which one for the itchy penis thanks can I have a email I can send to
 
 
Answered by Dr. P. T. Patil 22 minutes later
Hello
Thanks for fresh query.
You can send all the photographs through healthcare WWW.WWWW.WW there is provision of link on Lt side of page.
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: Having itchiness and redness on penis, urinate frequently and rashes on thigh. Suggest medication? 9 hours later
here's the images please advice me with the creme I should use to get this gone thanks
 
 
Answered by Dr. P. T. Patil 5 hours later
Hello
Thanks for loading photographs.
Please apply Meconazole jelly over affected area.
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: Having itchiness and redness on penis, urinate frequently and rashes on thigh. Suggest medication? 20 minutes later
Thank you so much would it stop it itching and what creme shall I use for the sore itchy penis its not as bad but does sometimes get very annoying any creme that can keep it cool and stop it itching once again thanks so much
 
 
Answered by Dr. P. T. Patil 7 hours later
Hello
Thanks for fresh query.
You can apply Meconazole jelly over both the sites.
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: Having itchiness and redness on penis, urinate frequently and rashes on thigh. Suggest medication? 15 minutes later
so if I apply meconazole on the penis would it stop the itch swell thanks
 
 
Answered by Dr. P. T. Patil 4 minutes later
Hello
Thanks for writing again.
Yes it will stop itching on pens as well.
Thanks
Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: Having itchiness and redness on penis, urinate frequently and rashes on thigh. Suggest medication? 4 days later
Hello The itchy penis has gone a little better however its gone sore it gets really painfull at times is there anywway to cure this cause its really killing me I also urinate more than usual can it be w uti thanks
 
 
Answered by Dr. P. T. Patil 2 hours later
Hello
Thanks for fresh query.Itching of the penis has been better with use of Meconazole Jelly but you have increased frequency of urination and soreness of the penis.

Please get your routine urine test done to rule out UTI and if it turns out to be positive take broad spectrum antibiotic of floxacin group for a week .It will help to combat infection and soreness of penis.
Get the prescription of medications from your family physician.
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: Having itchiness and redness on penis, urinate frequently and rashes on thigh. Suggest medication? 5 minutes later
Hello I will get the test done hopefully this week I have antibiotics at home you think me taking it will make anything better also I don't mannage to sleep because of the problem I only mannage to get 3hours sleep evertytime its been like this for a month is there any pill I can take that will get me to sleep . Thanks for all the help
 
 
Answered by Dr. P. T. Patil 10 minutes later
Hello
Thanks for follow up.
Continue taking antibiotics .
I am sorry as we can not prescribe any narcotic drugs like sleeping pill unless we carry out clinical examination of the patient .
Your sleeplessness could be due to anxiety.
Thanks and Regards.
Dr XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: Having itchiness and redness on penis, urinate frequently and rashes on thigh. Suggest medication? 1 hour later
Ok will give you the results in a few days thanks
 
 
Answered by Dr. P. T. Patil 28 minutes later
Hello
Thanks and have a speedy recovery.
Thanks and regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor